Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 136708.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Hilbert-Asai Eisenstein series, regularized products, and heat kernels
Authors:Lang, Serge; Jorgensen, J.
Date of Publication (YYYY-MM-DD):1999
Title of Journal:Nagoya Mathematical Journal
Volume:153
Start Page:155
End Page:188
Copyright:Jahrbuch 2000, Copyright MPG 2000
Review Status:Internal review
Audience:Not Specified
Intended Educational Use:No
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:LOCALID:17434
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.